# SDR SWAA2020010825826

- Difficulty date: January 8, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CAPSTRIP MARKED L/H #2 IS CORRODED ON BOTTOM SIDE. / VERIFIED AND REPLACED L/H #2 CAPSTRIP IN AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G-0 SECTION 9 AND BOEING DWG# 453A2611 REV D. ATAG WN6232
